# SDR HEEA084268

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: RT03980
- Condition: Corroded
- Location: Entrance Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE RUST ON SHAFT AND CAP ON HOUSING FOR WIRING.  HOUSING COVERED WITH DIRT.
